# SDR SWIA201334758

- Difficulty date: September 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 26,675 hours, 21,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD ON SIDEWALL NEXT TO LT OVERWING EXIT BURNED OUT.  FLT#4446 REPLACED NR 2 INVERTER FOR FLOOR LEVEL LIGHTED EXIT SIGN, PN ON 5925-7, PN OFF 5925-4.
